# SDR AALA2009020900032

- Difficulty date: January 28, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 17,411 hours, 1,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN NINE PLACES ON TOP OF FLOORBEAM AT STATION 328 FROM RIGHT BUTTLINE 1 TO RIGHT BUTTLINE 51.5.  REPLACED UPPER FLOORBEAM CHORD FROM RIGHT BUTTLINE 1.6 TO RIGHT OUTBOARD END IN ACCORDANCE WITH ESO 61000 DATED 29 JAN 2009.
